# SDR DALA2024082908539

- Difficulty date: August 8, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N962DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38304
- Aircraft time: 22,687 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0491798) FUSELAGE AFT PASSENGER DOOR STRUCTURE LOWER MAIN SILL INNER CHORD AT WL 208.10 AND BTW STA 951 & STA 986.50 HAS CORROSION. REPAIRED PER ERA 606528-14.
